# SDR SIMA200634204

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 4,388 hours, 4,065 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS SELECTED TO 9 DEGREES AND RECEIVED FLAP FAIL MESSAGE, RESET FLAPS TO ZERO AND MESSAGE WENT AWAY.  RESELECTED FLAPS TO 9 DEGREES AND FLAP FAIL MESSAGE RETURNED.  MESSAGE CLEARED IT SELF AND FLAPS WENT 9 DEGREES.  FLAPS RETRACTED NORMALLY UPON LANDING.
